# SDR SWAA2025031198127

- Difficulty date: February 20, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT 2025-151872<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STRINGER 21L FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 143A7902 SHEET:209; REV:-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STRINGER 21L FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 143A7902 SHEET:209; REV:-.
